Jump to content

Photo

Regimen Redness


This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 Wheels4

Wheels4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 0
About Me
  • Joined: 31-January 10

Achievements

     

Posted 22 February 2013 - 03:15 PM

I'm about 2 weeks into the regimen. I don't have many zits at this point, I got like 2 the other day for some reason but so far it has reduced pimples a bit.

 

My problem is the way my skin looks and redness. I was on accutane which I blame for my facial redness. I used to have a white face and you can still see spots around my lips that are white but red every where else. This bothers me more than you can imagine. I read that the regimen can actually help with skin tone so I was excited for that but so far my skin is even a little more red than normal.

 

Is the redness something that should go away over time? Does it just keep getting better? Experiences anyone?



#2 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 27-October 12

Posted 22 February 2013 - 03:30 PM

Which redness are you talking about? If it's the redness left by acne, ie the acne marks, then yes those will fade. However if your face is rushing red in areas then I'd stop. I went on and used differin after a course of accutane and now most of my face is pink/redish, worst mistake ever



#3 Wheels4

Wheels4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 0
About Me
  • Joined: 31-January 10

Achievements

     

Posted 22 February 2013 - 03:44 PM

its like redness in my cheeks i dont think its redness from acne just my skin in general



#4 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 27-October 12

Posted 22 February 2013 - 05:39 PM

If it's a red area and especially if it's gotten worse during the regimen then I'd reccomend you to stop. Redness isn't something one fools about. You can also post a picture if you like



#5 robertmcg7

robertmcg7

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 23-December 12

Posted 22 February 2013 - 05:54 PM

Thats normal when starting the regimen, everyone gets the redness and some minor irritation for the first  few weeks. Aslong as its not  really painful or burned you are fine. Redness is normal dont worry about it, it goes away when your skin gets used to the BP.



#6 Wheels4

Wheels4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 39
    Likes: 0
About Me
  • Joined: 31-January 10

Achievements

     

Posted 02 March 2013 - 02:03 PM

How long would you say it takes to get used to bp. I think I'm around 3 weeks in and still have redness. I was red before I started but I believe it's a little worse right now

#7 robertmcg7

robertmcg7

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 23-December 12

Posted 03 March 2013 - 09:31 AM

It varies but the initial redness shouldn't last more than 6 or 7 weeks. I know its annoying but give it time it will go away, you just have to put up with it.

#8 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,759
    Gallery Images: 30
    Likes: 655
About Me
  • Joined: 08-September 11

Achievements

     

Posted 04 March 2013 - 07:07 PM

Lasted about 4-5 weeks for me, but went away when my face adjusted to BP.  Like the above poster said, its annoying but if you stick with it, it will eventually go away.  If you stop and then decide to start again, you will be back at square one.  Its a time game....



#9 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 903
    Likes: 210
About Me
  • Joined: 28-February 13

Achievements

     

Posted 04 March 2013 - 07:13 PM

The redness lasted about 4-5 weeks as well. I always carried around a little bottle of moisturizer the first few weeks when I felt the itchy feeling that came along with it.

 

Currently in my 7th week of the regimen and I don't have the red irritated face anymore, still a little bit itchy but I'm hoping that goes away in a few more weeks.



#10 rickstascale

rickstascale

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Blog Entries: 2
    Likes: 3
About Me
  • Joined: 22-March 13

Posted 22 March 2013 - 07:49 PM

I have the same problem! I just started the regimen and my face immediately inflamed up and feels like burning even though ive only used a TINY amount of BP... I dont know what to do :S My face is really red and my skin feels 'thick'.... i dont know if its just the need for adjusting or if im actually allergic to it.